# SDR VTZA96177

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 3994862236
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 6446 - IAD-HVN - DURING CRUISE, THE RIGHT AIRSPEED INDICATOR FAILED.  AIRCRAFT LANDED AT HVN WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS FERRIED TO IAD AND LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT AIRSPEED INDICATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
